# SDR COMA9660006

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Condition: Warning
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANTI-ICE DUCT MESSAGE ON EICAS TAKEOFF ABORTED.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM CHECKED NORMAL AND ACFT RETURNED TO SERVICE.
